Skip to main content
Log in

Holder-type inequalities of measurable operators

  • Published:
Positivity Aims and scope Submit manuscript


We proved Holder-type inequalities for measurable operators associated with a semi-finite von Neumann algebra, this results generalize some known Holder inequalities for matrix.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others


  1. Albadawi, H.: Holder-type inequalities involving unitarily invariant norms. Positivity 16, 255–270 (2012)

    Article  MathSciNet  MATH  Google Scholar 

  2. Dodds, P.G., Dodds, T.K., de Pagter, B.: Noncommutative Banach function spaces. Math. Z. 201, 583–587 (1989)

    Article  MathSciNet  MATH  Google Scholar 

  3. Dodds, P.G., Dodds, T.K., Dowling, P.N., Lennard, C.J., Sukochev, F.A.: A uniform Kadec-Klee property for symmetric operator spaces. Math. Proc. Cambridge Philos. Soc. 118(3), 487–502 (1995)

    Article  MathSciNet  MATH  Google Scholar 

  4. Dodds, P.G., Dodds, T.K., Sukochev, F.A.: On \(p\)-convexity and \(q\)-concavity in non-commutative symmetric spaces. Integr. Equ. Oper. Theory 78(1), 91–114 (2014)

    Article  MathSciNet  MATH  Google Scholar 

  5. Dykema, K., Skripka, A.: Hölder’s inequality for roots of symmetric operator spaces. Studia Math. 228, 47–54 (2015)

    Article  MathSciNet  MATH  Google Scholar 

  6. Fack, T., Kosaki, H.: Generalized \(s\)-numbers of \( \tau \)-measurable operators. Pac. J. Math. 123, 269–300 (1986)

    Article  MathSciNet  MATH  Google Scholar 

  7. Guido, D., Isola, T.: Singular traces on semifinite von Neumann algebras. J. Funct. Anal. 134, 451–485 (1995)

    Article  MathSciNet  MATH  Google Scholar 

  8. Hansen, F.: An operator inequality. Math. Ann. 246, 249–250 (1980)

    Article  MathSciNet  MATH  Google Scholar 

  9. Hiai, F., Zhan, X.: Inequalities involving unitarily invariant norms and operator monotone functions. Linear Algebra Appl. 341, 151–169 (2002)

    Article  MathSciNet  MATH  Google Scholar 

  10. Horn, R.A., Mathias, R.: Cauchy–Schwarz inequality associated with positive semi definite matrices. Linear Algebra Appl. 142, 63–82 (1990)

    Article  MathSciNet  MATH  Google Scholar 

  11. Horn, R.A., Zhan, X.: Inequalities for C-S semi norms and Lieb functions. Linear Algebra Appl. 291, 103–113 (1999)

    Article  MathSciNet  MATH  Google Scholar 

  12. Kalton, N.J., Sukochev, F.A.: Symmetric norms and spaces of operators. J. Reine Angew. Math. 621, 81–121 (2008)

    MathSciNet  MATH  Google Scholar 

  13. Kittaneh, F.: Some norm inequalities for operators. Can. Math. Bull. 42(1), 87–96 (1999)

    Article  MathSciNet  MATH  Google Scholar 

  14. Lindentrauss, J., Tzafriri, L.: Classical Banach Space II. Springer, Berlin (1979)

    Book  Google Scholar 

  15. Lord, S., Sukochev, F.A., Zanin, D.: Singular Traces, Theory and Applications, vol. 46. De Gruyter, Berlin (2013)

  16. Pisier, G., Xu, Q.: Noncommutative \(L^p\)-spaces. Handb. Geom. Banach Spaces 2, 1459–1517 (2003)

    Article  MATH  Google Scholar 

  17. Sukochev, F.: Hölder inequality for symmetric operator spaces and trace property of K-cycles. Bull. London Math. Soc (to appear)

  18. Sukochev, F.: Completeness of quasi-normed symmetric operator spaces. Indag. Math. (N.S.) 25(2), 376–388 (2014)

    Article  MathSciNet  MATH  Google Scholar 

  19. Xu, Q.: Analytic functions with values in lattices and symmetric spaces of measurable operators. Math. Proc. Camb. Phil. Soc. 109, 541–563 (1991)

    Article  MathSciNet  MATH  Google Scholar 

Download references


We thank the referee for very useful comments, which improved the paper. This work is supported by Project 3606/GF4 of the Science Committee of Ministry of Education and Science of the Republic of Kazakhstan.

Author information

Authors and Affiliations


Corresponding author

Correspondence to Turdebek N. Bekjan.

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Bekjan, T.N., Ospanov, M.N. Holder-type inequalities of measurable operators. Positivity 21, 113–126 (2017).

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI:


Mathematics Subject Classification